MathSciNet Relay Station
MathSciNet bibliographic data
MR2580909 60F05 (60F15)
Túri, József Limit theorems for the longest run. Ann. Math. Inform. 36 (2009), 133–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement